# SDR HNAA9900135

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 8Z6069125
- Condition: Chafed
- Location: Nr 1 Hyd Sys
- Component: Dhc, 8
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 1 HYD SYS QUANTITY LOSS INFIGHT HAD TO DECLARE EMERGENCY LANDING.  REMOVED AND REPLACED CHAFED LINE ANTI-SKID VALVE AND INSTALLED TFL.  SERVICED 6 QTS IN NR 1 SYS, LEAK AND OPS CHECK GOOD.
